# SDR DALA2014120306411

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1271-1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS  1271-1287 BL 0.  REMOVED AND REPLACED THE  INTERCOSTAL  IAW SRM 51-10-3, PAR 21,14, 26, 38; 51-30-2, 51-30-5, ER/A 511165-14, REV B, AMM 20-30-01-201, DWG 9936580.
